On the dependence between the extreme order statistics in the proportional hazards model

Dolati, Ali, Genest, Christian, Kochar, Subhash C. . Journal of Multivariate Analysis 2008. 99 (5) :777-786

Locate this article in:

Bibtex

@article{CIS-223255,
  Author = {Dolati, Ali and Genest, Christian and Kochar, Subhash C.},
  Title = {On the dependence between the extreme order statistics in the proportional hazards model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {99},
  Number = {5},
  Year = {2008},
  Pages = {777--786},
  Keywords = {Exponential distribution, Correlation, Proportional hazards, Spearman's rho, Kendall's tau, Dispersive ordering, monotone regression dependence, concordance ordering, right-tail increasingness}
}

Similar articles